# SDR SRAA970709

- Difficulty date: July 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4383
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Flow Contl Vlv
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON DESCENT, CARGO COMPARTMENT OVERHEAT LIGHT CAME ON, AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND TOP CLAMP TO FLOW CONTROL AND SHUT OFF VALVE LOOSE, RETORQUED CLAMP AND OPS CHECKED GOOD PER MM CH 21.
